# SDR DALA13035279205

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1364-1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE BS 1364 TO 1379, LONGERON 23L, STRAP IN CHANNEL CORRODED ABOVE LAVATORY DRAIN HSG.  TASK 53-302-07.  REMOVED STRAP.  CORROSION FOUND TO BE OUT LIMITS.  FABRICATED, DRILLED, ALODINED, PRIMED AND INSTALLED STRAP IAW  SRM 51-30-05, 51-10-05, 53-00-01, AND 51-10-03.
